# SDR 20010601CW003

- Difficulty date: March 20, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 7603 · Power Lever
- Part: Stop Pin
- Condition: Loose
- Location: Power Lever
- Component: Power Lever, Beech
- Component part number: 1145240971
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN TO ARM WELD JOINT FAILED AND ALLOWED PIN TO MOVE/FALL OUT OF ARM (STOP PIN REPLACED BY FLEET SUPPORT SERVICES AT PREVIOUS REPAIR).  WITH PIN OUT OF LOCATION, POWER LEVER REVERSE WHILE IN FLIGHT.  THIS HAS BEEN A CONTINUING PROBLEM WITH FLEET REPAIRED UNITS AND WE HAVE STOPPED USING REPAIRED POWER LEVERS DUE TO CONTINUAL FAILURE OF THIS PIN ATTACHMENT.
